Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stopped pill due to massive cramps, bleeding, diarrhea, constipation, gas. Pregnancy chances?

i got given the pill around 3 months ago i didnt take the full course because it was giving me massive cramps and i bled everytime i took it me and my bf had unprotected sex but he pulled out and didnt cum in me but my periods a month and a half late ive been getting diarrhea then constipation and bad gas and feeling sick and ive lost my appitite but other times im really hungry ive also been getting cramps like im going to start my period for a few days now and have alot of mucus type discharge it doesnt smell but it goes from clear,white and light greeny yellow could i be pregnant?
Asked On : Mon, 10 Dec 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor